# SDR 29GA2017031100001

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 33,798 hours, 38,184 cycles
- Engine: Ge CT79B
- System (JASC): 5260 · Entrance Stairs
- Part: Bracket
- Part number: 7252600301
- Condition: Broken
- Location: Airstairs
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSTAIR ROLLER BRACKET BROKEN.  R&R AIRSTAIR ROLLER BRACKET IAW CMM 52-60-01. OPS CHECK SATISFACTORY.
